# SDR CA061018005

- Difficulty date: September 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 43,548 hours
- Engine: Pwa JT8D17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: MS2877A344
- Condition: Torn
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, NOSE GEAR RED WARNING LIGHT STAYED ON; GEAR CYCLED TWICE, NIL CURE. AIRCRAFT PROCEEDED TO AIRPORT, LANDING WAS NORMAL. ON GROUND, NOSE GEAR SERVICED, SUBSEQUENT TAKEOFF NORMAL. ON RETURN TO BASE, ONE SEAL FOUND TORN, ALL SEALS REPLACED, FULL NOSE GEAR SERVICING CARRIED OUT.  (TC NR 20061018005)
